×

zbMATH — the first resource for mathematics

New Changhee \(q\)-Euler numbers and polynomials associated with \(p\)-adic \(q\)-integrals. (English) Zbl 1159.11049
Let \(p\) be an odd prime number. In this paper, the authors introduce \(q\)-analogues \(E_{n,q}(x)\) of the Euler polynomials and their multiple extensions \({E_{n,q}}^{(r)}(x\,|\,a_1,\ldots,a_r\,;\,b_1,\ldots,b_r)\) via \(p\)-adic integrals on \(\mathbb{Z}_p\). Here \(a_1,\ldots,a_r,b_1,\ldots,b_r\) are positive integers and \(q\) is suitably taken from \(\mathbb{C}\) or \(\mathbb{C}_p\); the \(p\)-adic completion of the algebraic closure of \(\mathbb{Q}_p\). Moreover, in the complex number field case, by calculating a generating function, the authors construct a multiple Hurwitz zeta function \(\zeta_{r}(s,x\,|\,a_1,\ldots,a_r\,;\,b_1,\ldots,b_r)\) which interpolates \({E_{n,q}}^{(r)}(x\,|\,a_1,\ldots,a_r\,;\,b_1,\ldots,b_r)\) at negative integer points. Namely, the equation \[ \zeta_{r}(-n,x\,|\,a_1,\ldots,a_r\,;\,b_1,\ldots,b_r) ={E_{n,q}}^{(r)}(x\,|\,a_1,\ldots,a_r\,;\,b_1,\ldots,b_r) \] holds for all odd positive integer \(n\). The authors also study a \(\chi\)-analogue of the above argument, where \(\chi\) is a Dirichlet character with odd conductor.

MSC:
11S80 Other analytic theory (analogues of beta and gamma functions, \(p\)-adic integration, etc.)
11B68 Bernoulli and Euler numbers and polynomials
05A30 \(q\)-calculus and related topics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Carlitz, L., \(q\)-Bernoulli numbers and polynomials, Duke math. J., 15, 987-1000, (1948) · Zbl 0032.00304
[2] Carlitz, L., \(q\)-Bernoulli and Eulerian numbers, Trans. amer. math. soc., 76, 332-350, (1954) · Zbl 0058.01204
[3] Cenkci, M.; Can, M., Some results on \(q\)-analogue of the lerch zeta function, Adv. stud. contemp. math., 12, 213-223, (2006) · Zbl 1098.11016
[4] Cenkci, M.; Can, M.; Kurt, V., \(p\)-adic interpolation functions and Kummer-type congruences for \(q\)-twisted and \(q\)-generalized twisted Euler numbers, Adv. stud. contemp. math., 9, 203-216, (2004) · Zbl 1083.11016
[5] Cho, H.S.; Kim, E.S., Translation-invariant \(p\)-adic integral on \(\mathbb{Z}_p\), Notes number theory discrete math., 7, 70-77, (2001)
[6] Hegazi, A.S.; Mansour, M., A note on \(q\)-Bernoulli numbers and polynomials, J. nonlinear math. phys., 13, 9-18, (2006) · Zbl 1109.33024
[7] Kim, T., \(p\)-adic \(q\)-integrals associated with the changhee – barnes’ \(q\)-Bernoulli polynomials, Integral transforms spec. funct., 15, 415-420, (2004) · Zbl 1135.11340
[8] Kim, T.; Rim, S.H.; Simsek, Y., A note on the alternating sums of powers of consecutive \(q\)-integers, Adv. stud. contemp. math., 13, 159-164, (2006) · Zbl 1201.11108
[9] Kim, T., On the analogs of Euler numbers and polynomials associated with \(p\)-adic \(q\)-integrals on \(\mathbb{Z}_p\) at \(q = - 1\), J. math. anal. appl., (2006)
[10] Kim, T., On the \(q\)-extension of Euler and Genocchi numbers, J. math. anal. appl., 326, 1458-1465, (2007) · Zbl 1112.11012
[11] Kim, T.; Jang, L.C.; Park, H.K., A note on \(q\)-Euler and Genocchi numbers, Proc. Japan acad., 77, 139-141, (2001) · Zbl 0997.11017
[12] Kim, T., Power series and asymptotic series associated with the \(q\)-analog of the two-variable \(p\)-adic \(L\)-function, Russ. J. math. phys., 12, 189-196, (2005) · Zbl 1190.11049
[13] Kim, T., Non-Archimedean \(q\)-integrals associated with multiple changhee \(q\)-Bernoulli polynomials, Russ. J. math. phys., 10, 91-98, (2003) · Zbl 1072.11090
[14] Kim, T., An invariant \(p\)-adic integral associated with daehee numbers, Integral transforms spec. funct., 13, 65-69, (2002) · Zbl 1016.11008
[15] Kim, T., On a \(q\)-analogue of the \(p\)-adic log gamma functions and related integrals, J. number theory, 76, 320-329, (1999) · Zbl 0941.11048
[16] Kim, T., \(q\)-volkenborn integration, Russ. J. math. phys., 9, 288-299, (2002) · Zbl 1092.11045
[17] Kim, T., \(q\)-Euler numbers and polynomials associated with \(p\)-adic \(q\)-integrals, J. nonlinear math. phys., 14, 15-27, (2007) · Zbl 1158.11009
[18] Kim, T., \(q\)-Euler numbers and polynomials associated with p-adic \(q\)-integrals and basic \(q\)-zeta function, Trends math. (information center for mathematical sciences), 9, 7-12, (2006)
[19] Kupershmidt, B.A., Reflection symmetries of \(q\)-Bernoulli polynomials, J. nonlinear math. phys., 12, 412-422, (2005) · Zbl 1362.33021
[20] Satoh, J., \(q\)-analogue of riemann’s \(\zeta\)-function and \(q\)-Euler numbers, J. number theory, 31, 346-362, (1989) · Zbl 0675.12010
[21] Shiratani, K.; Yamamoto, S., On a \(p\)-adic interpolation function for the Euler numbers and its derivatives, Mem. fac. sci. kyushu univ. ser. A, 39, 113-125, (1985) · Zbl 0574.12017
[22] Simsek, Y., Theorems on twisted \(L\)-function and twisted Bernoulli numbers, Adv. stud. contemp. math., 11, 205-218, (2005) · Zbl 1178.11058
[23] Simsek, Y., On \(p\)-adic twisted \(q\)-\(L\)-functions related to generalized twisted Bernoulli numbers, Russ. J. math. phys., 13, 327-339, (2006) · Zbl 1163.11312
[24] Luo, Q.-M.; Srivastava, H.M., Some relationships between the apostol – bernoulli and apostol – euler polynomials, Comput. math. appl., 10, 631-642, (2005) · Zbl 1099.33011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.